Arnaud Beauville - Limits of the trivial bundle on a curve

epiga:4454 - Épijournal de Géométrie Algébrique, November 1, 2018, Volume 2 - https://doi.org/10.46298/epiga.2018.volume2.4454
Limits of the trivial bundle on a curveArticle

Authors: Arnaud Beauville

    We attempt to describe the rank 2 vector bundles on a curve C which are specializations of the trivial bundle. We get a complete classifications when C is Brill-Noether generic, or when it is hyperelliptic; in both cases all limit vector bundles are decomposable. We give examples of indecomposable limit bundles for some special curves.


    Volume: Volume 2
    Published on: November 1, 2018
    Accepted on: October 4, 2018
    Submitted on: April 24, 2018
    Keywords: Mathematics - Algebraic Geometry

    Consultation statistics

    This page has been seen 370 times.
    This article's PDF has been downloaded 270 times.